MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) GREEN TERATRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) GREEN TERATRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9730490
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable.No parts have been received by the manufacturer for evaluation.A medtronic representative reported that the issue was caused by the screw of the tera tracker green was worn away.The medtronic representative replaced the screw which resolved the issue.
 
Event or Problem Description
A medtronic representative reported that the tactile awl instrument had a screw hole that wasn't allowing the tera tracker to seat securely.The site used a different instrument to proceed with the case.There was no patient impact or delay in surgery reported.Surgery proceeded as planned.
 
Additional Manufacturer Narrative
Lot number provided.
 
Additional Manufacturer Narrative
The device was returned to the manufacturer for analysis.The returned tracker was worn but still functional.The attachment screw was intact and without damage.The tester was able to attach the tracker without issue.With markers attached and fully seated, the tracker returned good geometry error.The device was found to be fully functional with no problem found.Due to these findings and the tactile awl not being returned, the reported event could not be duplicated by medtronic personnel.

Brand Name
GREEN TERATRACKER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6335534
Report Number1723170-2017-00783
Device Sequence Number16349356
Product Code HAW
UDI-Device Identifier00721902652271
UDI-Public00721902652271
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Equipment Company Technician/Representative
Device Catalogue Number9730490
Device Lot Number120319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/18/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/16/2017
Supplement Report FDA Received Date03/16/2017
05/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1